List of papers and preprints

Μετὰ δὲ ταῦτα ἐπιπεσόντων θεωρημάτων τινῶν ἀνελέγκτων, πεπραγματεύμεθα τὰς ἀποδείξεις αὐτῶν.


  • 63. Lexicographic products as compact spaces of the first Baire class (with S. Todorcevic)

get preprint from arxiv


  • 62. Projectivity of the free Banach lattice generated by a lattice (with J. D. Rodríguez Abellán), Archiv der Mathematik

get published paper get preprint from arxiv


  • 61. Twisting c0 around nonseparable Banach spaces (with W. Marciszewski and G. Plebanek)

get preprint from arxiv


  • 60. On fragmentable compact lines (with G. Martínez Cervantes, G. Plebanek and S. Todorcevic) Mediterranean J. Math. 16:65

get published paper get preprint from arxiv


  • 59. The free Banach lattice generated by a lattice (with J. D. Rodríguez Abellán) Positivity.

get published paper get preprint from arxiv


  • 58. The free Banach lattices generated by lp and c0 (with P. Tradacete and I. Villanueva) Rev. Mat. Complutense. 32 (2019), 353–364.

get published paper get preprint from arxiv


  • 57. Weak*-sequential properties of Johnson-Lindenstrauss spaces (with G. Martínez Cervantes and J. Rodríguez) J. Funct. Anal.

get published paper get preprint from arxiv


  • 56. Complete metric spaces with property (Z) are length spaces (with G. Martínez Cervantes), J. Math. Anal. Appl. 473 (2019), 334-344.

get published paper get preprint from arxiv


  • 55. Isolating subgaps of a multiple gap (with S. Todorcevic) Monatsh. Math. 186 (2018), 373-392

get published paper get preprint


  • 54. Chain conditions in free Banach lattices (with G. Plebanek and J. D. Rodríguez Abellán), J. Math. Anal. Appl. 465 (2018), 1223 -1229.

get published paper get preprint from arxiv


  • 53. The free Banach lattice generated by a Banach space (with J. Rodríguez and P. Tradacete), Journal of Functional Analysis 274 (2018), 2955-2977.

get published paper get preprint from arxiv


  • 52. A 1‐separably injective Banach space that does not contain l∞ (with P. Koszmider) Bull. Lond. Math. Soc. 50 (2018), 249-260.

get published paper get preprint from arxiv


  • 51. Boolean-valued models as a foundation of locally L0-convex analysis and conditional set theory (with J. M. Zapata), Journal of Applied Logics 5, no. 1, 389-420.

get published paper get preprint from arxiv


  • 50. A little ado about rectangles (with G. Plebanek) American Mathematical Monthly 124 (2017), no. 4, 345–350.

get published paper get preprint


  • 49. On disconnected images of connected spaces (with G. Plebanek) Topology and its applications 228 (2017), 108–124.

get published paper get preprint from arxiv


  • 48. Weakly Radon–Nikodým Boolean algebras and independent sequences (with G. Martínez Cervantes and G. Plebanek) Fund. Math. 241 (2018), no. 1, 45-66.

get published paper |get preprint from arxiv


  • 47. Free sets for set-mappings relative to a family of sets (with C. Piña) Mathematical Logic Quarterly 63 (2017), 605-613.

get published paper get preprint from arxiv

Notice the “added in proof” comments in the preprint in arxiv


  • 46. Types in the n-adic tree and minimal analytic gaps (with S. Todorcevic), Advances in Mathematics 292 (2016), 558-600.

get published paper Contents can be found as chapter 2 and section 3.1 in this preprint


  • 45. Baire theorem for ideals of sets (with V. Kadets, A. Pérez and S. Solecki), Journal of Mathematical Analysis and Applications 445 (2017), 1221-1231.

get published paper get preprint from arxiv


  • 44. Convex combinations of weak* convergent sequences and the Mackey topology (with José Rodríguez). Mediterranean Journal of Mathematics 13, 4995-5007.

get published paper get preprint from arxiv


  • 43. Weakly compactly generated Banach lattices (with Antonio José Guirao, Sebastián Lajara, José Rodríguez and Pedro Tradacete), Studia Mathematica 234 (2016) , 165-183.

get published paper get preprint from arxiv


  • 42. Compact spaces of the first Baire class that have finite open degree (with Stevo Todorcevic). Journal of the Institute of Mathematics of Jussieu 17 (2018), 1173-1196.

get published paper get preprint from arxiv


  • 41. Rosenthal compacta that are premetric of finite degree (with Alejandro Poveda and Stevo Todorcevic). Fundamenta Mathematicae 239 (2017), 259-278

get published paper get preprint from arxiv


  • 40. Extension operators on balls and on spaces of finite sets (with Witold Marciszewski), Studia Math. 227(2), s. 165-182, 2015.

get published paper get preprint from arxiv


  • 39. Tukey classification of some ideals in ω and the lattices of weakly compact sets in Banach spaces (with Grzegorz Plebanek and José Rodríguez). Advances in Mathematics 310 (2017) Pages 696–758.

get published paper get preprint from arxiv


  • 38. An introduction to multiple gaps, Zbornik radova. Matematički institut. 17(25), 2015, pp. 7-32

get published paper get preprint from arxiv


  • 37. Finite basis for analytic multiple gaps (with Stevo Todorcevic), Publ. Math. IHES. 121 (2015), 57-79.

get published paper Contents can be found as chapter 1 in this preprint


  • 36. ﬡ-injective Banach spaces and ﬡ-projective compacta (with Félix Cabello, Jesús Castillo, Manuel González and Yolanda Moreno), Rev. Mat. Iberoamericana. 31 (2015), pp. 575–600.

get published paper get preprint from arxiv


  • 35. On ultrapowers of Banach spaces of type L∞ (with Félix Cabello, Jesús Castillo, Manuel González and Yolanda Moreno), Fundamenta Mathematicae 222 (2013), 195-212.

get published paper get preprint from arxiv


  • 34. On the Bishop-Phelps-Bollobás property for numerical radius in C(K)-spaces (with Antonio José Guirao and José Rodríguez), Journal of Mathematical Analysis and Applications 49 (2014) 395-421.

get published paper get preprint from arxiv


  • 33. Basis problem for analytic multiple gaps (with Stevo Todorcevic)

get preprint from arxiv

Note: This preprint was not published in this form, but parts of its content are published in separate articles mentioned above.


  • 32. A Banach space in which every injective operator is surjective (with Piotr Koszmider), Bulletin of the London Mathematical Society 45 (2013) 1065–1074.

get published paper get preprint from arxiv


  • 31. On Baire measurability in spaces of continuous functions (with Grzegorz Plebanek and José Rodríguez), Journal of Mathematical Analysis and Applications 398 (2013) 230–238

get published paper get preprint from arxiv


  • 30. Are Eberlein-Grothendieck spaces σ-discrete? (with David Guerrero Sánchez), RACSAM 108 (2014), 849-859

get published paper get preprint from arxiv


  • 29. A weak* separable C(K)* space whose unit ball is not weak* separable (with Grzegorz Plebanek and José Rodríguez), Transactions of the American Mathematical Society 366 (2014), 4733-4753.

get published paper get preprint from arxiv


  • 28. A continuous image of a Radon-Nikodým compact space which is not Radon-Nikodým (with Piotr Koszmider), Duke Math. J. 162, no.2 (2013), 2285-2299.

get published paper get preprint from arxiv


  • 27. Measurability in C(2κ) and Kunen cardinals (with Grzegorz Plebanek and José Rodríguez), Israel Journal of Mathematics 195 (2013), 1-30.

get published paper get preprint from arxiv


  • 26. A Boolean algebra and a Banach space obtained by push-out iteration (with Christina Brech), Topology and its Applications 158 (2011) 1534-1550.

get published paper get preprint from arxiv


  • 25. Finite basis for analytic strong n-gaps (with Stevo Todorcevic), Combinatorica 33(4) 2013, 375-393

get published paper get preprint from arxiv


  • 24. Compactness in Banach space theory – selected problems (with Ondrej Kalenda), RACSAM 104(2) 2010, 337-352.

get published paper get preprint from arxiv


  • 23. Banach spaces of universal disposition (with Félix Cabello, Jesús Castillo, Manuel González and Yolanda Moreno), Journal of Functional Analysis 261(9) 2011, 2347-2361.

get published paper get preprint from arxiv


  • 22. On separably injective Banach spaces (with Félix Cabello, Jesús Castillo, Manuel González and Yolanda Moreno), Advances in Mathematics 234 (2013), 192–216.

get published paper get preprint from arxiv


  • 21. Multiple gaps (with Stevo Todorcevic), Fundamenta Mathematicae 213 (2011), 15-42.

get published paper get preprint from arxiv


  • 20. The McShane integral in weakly compactly generated spaces (with Grzegorz Plebanek and José Rodríguez), Journal of Functional Analysis 259, No. 11, 2776-2792 (2010).

get published paper get preprint from arxiv


  • 19. Slicely Countably Determined Banach spaces (with Vladimir Kadets, Miguel Martín, Javier Merí and Varvara Shepelska), Transactions of the American Mathematical Society 362, No. 9, 4871-4900 (2010).

get published paper get preprint from arxiv


  • 18. Compact spaces that do not map onto finite products, Fundamenta Mathematicae 202, No. 1, 81-96 (2009).

get published paper get preprint from arxiv


  • 17. Automatic norm continuity of weak* homeomorphisms, Houston Journal of Mathematics 35, No. 3, 935-943 (2009).

get published paper get preprint from arxiv


  • 16. Zero subspaces of polynomials on l1(Γ) (with Stevo Todorcevic) Journal of Mathematical Analysis and Applications 350, No. 2, 427-435 (2009)

get published paper get preprint from arXiv


  • 15. Fiber orders and compact spaces of uncountable weight (with Ondrej Kalenda) Fundamenta Mathematicae 204, No. 1, 7-38 (2009).

get published paper get preprint from arxiv


  • 14. Some examples of continuous images of Radon-Nikodym compact spaces (with Alexander Arvanitakis), Czechoslovak Mathematical Journal, 59, No. 4, 1027-1038 (2009).

get published paper get preprint from arxiv


  • 13. The number of weakly compact convex subsets of the Hilbert space, Topology and its Applications 155, No. 15, 1720-1725 (2008)

get published paper get preprint from arxiv


  • 12. Automorphisms in spaces of continuous functions on Valdivia compacta (with Yolanda Moreno), Topology and its Applications 155, No. 17-18, 2027-2030 (2008)

get published paper get preprint from arxiv


  • 11. Weakly countably determined spaces of high complexity, Studia Mathematica 185, No. 3, 291-303 (2008)

get published paper get preprint from arxiv


  • 10. The Schur l1 Theorem for filters (with Bernardo Cascales, Vladimir Kadets and Alexander Leonov), Journal of Mathematical Physics, Analysis, Geometry 3, No 4, p. 383-398 (2007)

get published paper get preprint from arxiv


  • 9. Renormings of the duals of James tree spaces, Bull. Lond. Math. Soc. 39, No. 2, 221-231 (2007)

get published paper get preprint from arxiv


  • 8. Linearly ordered Radon-Nikodym compact spaces Topology and its Applications 154, No. 2, 404-409 (2007)

get published paper get preprint from arxiv


  • 7. The number of weakly compact sets which generate a Banach space, Israel Journal of Mathematics, 159, 189-204 (2007)

get published paper get preprint from arxiv


  • 6. The unit ball of the Hilbert space in its weak topology, Proceedings of the American Mathematical Society 135, No. 3, 833-836 (2007)

get published paper get preprint from arxiv


  • 5. Countable products of spaces of finite sets, Fundamenta Mathematicae 186, No. 2, 147-159 (2005)

get published paper get preprint from arxiv


  • 4. Radon-Nikodym compact spaces of low weight and Banach spaces, Studia Mathematica 166, No. 1, 71-82 (2005).

get published paper get preprint from arxiv


  • 3. Commutative rings with finite quotient fields, Communications in Algebra 33, No. 3, 727-736 (2005)

get published paper get preprint from arxiv


  • 2. Extensions of Boolean isometries, Discrete Math. 297, No. 1-3, 1-12 (2005)

get published paper get preprint from arxiv


  • 1. Boolean metric spaces and Boolean algebraic varieties, Communications in Algebra 32, No. 5, 1805-1822 (2004)

get published paper get preprint from arxiv


 
investigacion.txt · Última modificación: 09/07/2019 10:00 por avileslo@um.es
 
 
Universidad de Murcia: Avda. Teniente Flomesta, nº 5 - 30003 - Murcia · Teléfono: +34 868 883000 - ATICA